60 mg of Fexofenadine HCL + 120mg of Pseudoephedrine HCL
Telfast-D® is used to relieve the symptoms of seasonal and perennial allergic rhinitis (including hay fever) with sinus/nasal congestion for adults and children over 12 years of age.
Telfast® 120mg is an antihistamine that provides fast, non-drowsy relief from the symptoms of seasonal allergic rhinitis (hay fever) in adults and children over 12 years old.
Telfast D® is a unique extended-release formulation of anti-histamine & nasal decongestion that provides fast, non-drowsy relief from the symptoms of Nasal Congestion, Cold & runny nose in adults and children over 12 years old. It helps in treating itchy nose & throat, runny and blocked nose.
The recommended dose is 1 tablet twice daily for adults and children above 12 years old.
No. Use Telfast-D® only as directed.
Yes. Telfast-D® Tablets are lactose-free.
Telfast-D® Tablets are not certified gluten-free, but none of the ingredients is derived from wheat, barley, or rye.
Get tips for managing indoor, outdoor, and seasonal allergies
Get to know our products
1. Telfast-D Gulf PIL, last revised July 2021